American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 48 of 48 found      Go to page: 1 2

[31] Louis J. Ratliff. Three theorems on form rings . Proc. Amer. Math. Soc. 99 (1987) 432-436. MR 875376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] L. J. Ratliff. Two notes on imbedded prime divisors . Proc. Amer. Math. Soc. 101 (1987) 395-402. MR 908637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] William D. Blair. Rings with a bounded number of generators for right ideals . Proc. Amer. Math. Soc. 98 (1986) 1-6. MR 848862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Yves Lequain. A local characterization of Noetherian and Dedekind rings . Proc. Amer. Math. Soc. 94 (1985) 369-370. MR 787874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] John D. O’Neill. Noetherian rings with free additive groups . Proc. Amer. Math. Soc. 92 (1984) 323-324. MR 759643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Fulvio Mora and Mario Raimondo. On Noetherianness of Nash rings . Proc. Amer. Math. Soc. 90 (1984) 30-34. MR 722409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Shiro Goto and Kikumichi Yamagishi. Finite generation of Noetherian graded rings . Proc. Amer. Math. Soc. 89 (1983) 41-44. MR 706507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] L. J. Ratliff. Note on asymptotic prime divisors, analytic spreads and the altitude formula . Proc. Amer. Math. Soc. 82 (1981) 1-6. MR 603590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Stephen McAdam. Asymptotic prime divisors and analytic spreads . Proc. Amer. Math. Soc. 80 (1980) 555-559. MR 587926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Robert Gilmer and William Heinzer. The Laskerian property, power series rings and Noetherian spectra . Proc. Amer. Math. Soc. 79 (1980) 13-16. MR 560575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] M. Brodmann. Asymptotic stability of ${\rm Ass}(M/I\sp{n}M)$ . Proc. Amer. Math. Soc. 74 (1979) 16-18. MR 521865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] J. T. Arnold and M. B. Boisen. Abnormalities in Noetherian rings . Proc. Amer. Math. Soc. 73 (1979) 1-6. MR 512046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] John D. O’Neill. An uncountable Noetherian ring with free additive group . Proc. Amer. Math. Soc. 66 (1977) 205-207. MR 0450426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Shiro Goto. A problem on Noetherian local rings of characteristic $p$ . Proc. Amer. Math. Soc. 64 (1977) 199-205. MR 0447212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Fred Richman. Constructive aspects of Noetherian rings . Proc. Amer. Math. Soc. 44 (1974) 436-441. MR 0416874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Edward Formanek. Faithful Noetherian modules . Proc. Amer. Math. Soc. 41 (1973) 381-383. MR 0379477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] S. Alamelu. On commutativity of endomorphism rings of ideals . Proc. Amer. Math. Soc. 37 (1973) 29-31. MR 0311651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] William Heinzer and Jack Ohm. On the Noetherian-like rings of E. G. Evans . Proc. Amer. Math. Soc. 34 (1972) 73-74. MR 0294316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 48 of 48 found      Go to page: 1 2